Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Three particular systems of lines on a surface


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 5 (1904), 421-437
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1904-1500681-X
MathSciNet review: 1500681
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500681-X
Article copyright: © Copyright 1904 American Mathematical Society